I started taking birth control two months ago and I just finished my second pack. I was late with my period when I finished the first pack but I had some spotting and started my normal period a couple days later. This month is the same deal but no spotting yet. My boyfriend and I do use condoms during sex when he wants to ejaculate, after that we're done and don't have sex again for about a day. I don't believe it's pregnancy since we have been careful. What I was wondering is if the hormones in BC is affecting my late period.
My periods were very different once I started birth control. The first time I got on birth control I didn't have a period for 9 months. Your body just needs to adjust to the hormones. If you are stressing about it that can cause it to be late. Any stress can. To ease your mind go grab a preg test and see what it says but I am sure you are ok. Just make sure you take your pills at the same time every day. After a while your body will get used to it and you will become more regular.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.